A theorem in unilateral operational calculus

Dahiya, R.S.

Portugaliae mathematica (1967)

  • Volume: 26, Issue: 3, page 309-317
  • ISSN: 0032-5155

How to cite


Dahiya, R.S.. "A theorem in unilateral operational calculus." Portugaliae mathematica 26.3 (1967): 309-317. <http://eudml.org/doc/115033>.

author = {Dahiya, R.S.},
journal = {Portugaliae mathematica},
keywords = {integral equations, integral transforms},
language = {eng},
number = {3},
pages = {309-317},
publisher = {Sociedade Portuguesa de Matemática},
title = {A theorem in unilateral operational calculus},
url = {http://eudml.org/doc/115033},
volume = {26},
year = {1967},

AU - Dahiya, R.S.
TI - A theorem in unilateral operational calculus
JO - Portugaliae mathematica
PY - 1967
PB - Sociedade Portuguesa de Matemática
VL - 26
IS - 3
SP - 309
EP - 317
LA - eng
KW - integral equations, integral transforms
UR - http://eudml.org/doc/115033
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.